# SDR USAA2013032500012

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 49,533 hours, 20,751 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1190
- Condition: Low Pressure
- Location: R2 Door
- Part time: 49,541 hours, 20,754 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTS R2 DOOR ASSIST LOW PRESSURE.  MAINTENANCE SERVICED R2 DOOR TO PROPER PRESURE IAW AMM 52-10-00-03.
